# SDR 97ZZZX350

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27TT
- Make and model: Lear 35A
- Aircraft serial: 0122
- Engine: Garrtt TFE73122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt Eng
- Part time: 12,820 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENG TEMPS WENT UP AND ENG STARTED MAKING NOISE, SHUT DOWN ENG.  REMOVED AND REPLACED ENG.  CAUSE UNKNOWN AT THIS TIME.
